# SDR HEEA088394

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,445 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 29490001
- Part serial: 9402535
- Condition: Overheated
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

MASTER BATTERY OVERHEATING. SHOP REPAIR.
